# SDR GTIA2024081638310

- Difficulty date: August 13, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 62,459 hours, 28,809 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK #2 EXPELLS UNPLEASANT SMELL.-IAW TSM 05-50-00-810-831A & AMM 21-00-00-615-802A PERFORMED DECONTAMINATION OF PACK 2, NO FURTHER SMELL NOTICED
